Coefficient estimates for subclasses of analytic functions related to Bernoulli's lemniscate and an application of Poisson distribution series

Document Type : Research Paper

Authors

1 Department of Mathematics, SAS, Vellore Institute of Technology, deemed to be University, Vellore-632014, India

2 Faculty of Mathematics and Computer Science, Babes-Bolyai University, 400084 Cluj-Napoca, Romania

Abstract

Using the $q$-calculus operator we defined a new subclass of analytic functions $\mathcal{M}_q(\vartheta,\Phi)$ defined in the open unit disk $\Delta=\{z\in\mathbb{C}:\left\vert z\right\vert<1\}$ related with Bernoulli's lemniscate and obtained certain coefficient estimates, Fekete-Szeg\H{o} inequality results for $f\in\mathcal{M}_q(\vartheta,\Phi)$. As a special case of our result, we obtain Fekete-Szeg\H{o} inequality for a class of functions defined through Poisson distribution and further with the help of MAPLE\texttrademark\ software we find Hankel determinant inequality for $f\in\mathcal{M}_q(\vartheta,\Phi)$. Our investigation generalises some previous results obtained in different articles.

Keywords

[1] C. Carath´eodory, Uber den Variabilit¨atsbereich der Fourier’schen Konstanten von positiven harmonischen Funk- ¨
tionen, Rend. Circ. Mat. Palermo (2) 32 (1911), 193–217.
[2] P.L. Duren, Univalent functions, Grundlehren der Mathematischen Wissenschaften, 259, Springer-Verlag, New
York, USA, 1983.
[3] M. Fekete and G. Szeg˝o, Eine Bemerkung ¨uber ungerade schlichte Funktionen, J. Lond. Math. Soc. (2) 8 (1933),
85–89.
[4] M. E. H. Ismail, E. Merkes and D. Styer, A generalization of starlike functions, Complex Var. Theory Appl. 14
(1990), no. 1-4, 77–84.
[5] F.H. Jackson, On q-functions and a certain difference operator, Trans. Roy. Soc. Edin. 46 (1908), 253–281.
[6] F.R. Keogh and E. P. Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math.
Soc. 20 (1969), 8–12.
[7] W. Koepf, On the Fekete-Szeg˝o problem for close-to-convex functions, Proc. Amer. Math. Soc. 101 (1987), no. 1,
89–95.
[8] W. Koepf, On the Fekete-Szeg˝o problem for close-to-convex functions-II, Arch. Math. (Basel) 49 (1987), 420–433.
[9] R.J. Libera and E.J. Zlotkiewicz, Early coefficients of the inverse of a regular convex function, Proc. Amer. Math.
Soc. 85 (1982), no. 2, 225–230.
[10] R.J. Libera and E.J. Zlotkiewicz, Coefficient bounds for the inverse of a function with derivative in P, Proc.
Amer. Math. Soc. 87 (1983), no. 2, 251–257.
[11] W.C. Ma and D. Minda, A unified treatment of some special classes of univalent functions, In: Proceedings of
the Conference on Complex Analysis (Tianjin, 1992), Z. Li, F. Ren, L. Yang and S. Zhang (Eds.), Int. Press,
Cambridge, MA, (1994), 157–169.
[12] T.H. MacGregor, Functions whose derivative have a positive real part, Trans. Amer. Math. Soc. 104 (1962), no. 3,
532–537.
[13] G. Murugusundaramoorthy, Subclasses of starlike and convex functions involving Poisson distribution series, Afr.
Mat. 28 (2017), 1357–1366.[14] G. Murugusundaramoorthy, K. Vijaya and S. Porwal, Some inclusion results of certain subclass of analytic functions associated with Poisson distribution series, Hacet. J. Math. Stat. 45 (2016), no. 4, 1101–1107.
[15] K. Nazar, M. Shafiq, M. Darus, B.K. Qazai, A. Zahoor, Upper bound of the third hankel determinant for a subclass
of q–starlike functions associated with the lemniscate of Bernoulli, J. Math. Ineq. 14 (2020), no. 1, 53-–65.
[16] Ch. Pommerenke, Univalent Functions, Vanderhoeck & Ruprecht, G¨ottingen, 1975.
[17] S. Porwal, An application of a Poisson distribution series on certain analytic functions, J. Complex Anal. (2014),
Art. ID 984135, 1–3.
[18] S. Porwal and M. Kumar, A unified study on starlike and convex functions associated with Poisson distribution
series, Afr. Mat. 27 (2016), no. 5, 1021–1027.
[19] M. Raza ans S. Malik, Upper bound of third Hankel determinant for a class of analytic functions related with
lemniscate of Bernoulli, J. Inequal. Appl. 2013:412, (2013), 1–8.
[20] St. Ruscheweyh, New criteria for univalent functions, Proc. Amer. Math. Soc. 49 (1975), no. 1, 109–115.
[21] A.K. Sahoo and J. Patel, Hankel determinant for a class of analytic functions related with lemniscate of Bernoulli,
Int. J. Anal. Appl. 6 (2014), no. 2, 170–177.
[22] J. Sok´o l, Coefficient estimates in a class of strongly starlike functions, Kyungpook Math. J. 49 (2009), no. 2,
349–353.
[23] J. Sok´o l and J. Stankiewicz, Radius of convexity of some subclasses of strongly starlike functions, Folia Scient.
Univ. Tech. Resoviensis, Mat. 19 (1996), 101–105.
[24] H.M. Srivastava, Operators of basic (or q-)calculus and fractional q-calculus and their applications in geometric
function theory of complex analysis, Iran. J. Sci. Technol. Trans. A Sci. 44 (2020), no. 1, 327–344.
Volume 13, Issue 2
July 2022
Pages 237-251
  • Receive Date: 06 July 2020
  • Revise Date: 06 September 2020
  • Accept Date: 13 September 2020